Omesar Hypotension Side Effect Reports
The following Omesar Hypotension side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypotension, can occur, and what you can do about them.
A side effect could appear soon after you start Omesar or it might take time to develop.
|Hypotension, Circulatory Collapse|
This Hypotension side effect was reported by a health professional from IE. A 61-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Omesar (dosage: NA), which was started on Aug 02, 2011. Concurrently used drugs:
Omesar Hypotension Causes and Reviews
You've probably heard that high blood pressure is a problem. Sometimes blood pressure that is too low can also cause problems.
Blood pressure is the force of your blood pushing against the walls of your arteries. Each time your heart beats, it pumps out blood into the arteries. Your blood pressure is highest when your heart beats, pumping the blood. This is called systolic pressure. When your heart is at rest, between beats, your blood pressure falls. This is the diastolic pressure. Your blood pressure reading uses these two numbers. Usually they're written one above or before the other, such as 120/80. If your blood pressure reading is 90/60 or lower, you have low blood pressure.
Some people have low blood pressure all the time. They have no symptoms and their low readings are normal for them. In other people, blood pressure drops below normal because of a medical condition or certain medicines. Some people may have symptoms of low blood pressure when standing up too quickly. Low blood pressure is a problem only if it causes dizziness, fainting or in extreme cases, shock.
NIH: National Heart, Lung, and Blood Institute
Omesar Hypotension Reviews
|Mon, 31 May 2010|
LIGHT HEADED SHORTNESS OF BREATH AND SEVERE PALPATATIONS. TO WALK UP THE STAIRS REQUIRED ME TO LIE DOWN BECAUSE OF THESE SIDE EFFECTS. THESE ALL CAME TO MY NOTICE AFTER ABOUT 5 DAYS.
|Sun, 10 Jan 2010|
|I have been taking Omesar 20 plus 12/5 for about 14 months they have brought my blood pressure down to a perfect level with very little side effects,my only problem seems to be i suffer cramps in my hands and about twice a month in my legs at night are these one of the side effects.|
|Wed, 04 Nov 2009|
|i have been taken Omesar for the past 8 wks i feel lighthead ringing in my ears confused are these side effects of this drug, i also take lipoiral for chestoral 20 mgs.|
|Tue, 21 Jun 2011|
|i feel nick pain headache i am ussed 9th month|
|Thu, 29 Sep 2011|
|I have gained so much abdominal weight since being on Omesar plus that's it's really depressing me. If it's caused by the medication then surely it is counter- productive? I had a hysterectomy last November. I have never had abdominal weight like this before. Im 53.|
|Sun, 05 Sep 2010|
|I have been taking Omesar for over 2 yers. Have stiff feet in the morning, pains in my hip joints if siting for a time and pains in my knees going up and down stairs. I am 53. My blood pressure is now normal but I dont know if my other problems are reladted to Omesar|
|Thu, 01 Mar 2012|